# SDR SIMA2018112019002

- Difficulty date: November 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 37,253 hours, 32,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AML PAGE 4419251 ITEM # 1 MEL 2553 - AUTH# 110658-C REAR FLASHLIGHT HOLDER BROKEN-C/A-RAR AFT FLASHLIGHT HOLDER IAW EMB AMM 33-50-16-000-801-A AND 33-50-16-400-801-A OPC GOOD NO DEFECTS NOTED AT THIS TIME MEL RESTORED END.
